# SDR FDEA202303060633

- Difficulty date: March 6, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 653N00011
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT, ACCESS THROUGH 115AZ (AVIONICS COMP. AFT DOOR) AT STA 460   APPROX 60 INCHES O/B INTERCOSTAL DAMAGED (MARKED) CORRECTION: 60 INCHES O/B LH 0004002945 : FICKES, KYLE S - 13-APR-2023 02:30  REMOVED DAMAGE FROM FRAME AT STA. 469.173 AND FABRICATED REPAIR DOUBLER AND 2EA.   STRAPS, ALODINED AND PRIMED PARTS, INSTALLED REPAIR DOUBLER AND 2EA. STRAPS ON STA.   469.173 FRAME BETWEEN STR. 36-37 REF. MD-11 SRM 53-10-07-2R FIG. 201 SHEETS 1-5 AND SRM   51-21-01-0G.    "MAJOR REPAIR"
